# SDR DALA2017051203810

- Difficulty date: May 9, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 44,719 hours, 30,334 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT STA 1022 FRAME FORMER CRACKED BETWEEN LONGERON 5L-6L. REPAIRED FWD LT STA 1022 FRAME FORMER BETWEEN 5L-6L IAW SRM 53-00-06-2R REPAIR 3.
